CASIA OpenIR  > 09年以前成果
Fast Recursive Mathematical Morphological Transforms
Jiali Cui; Yunhong Wang; Tieniu Tan; Zhenan Sun
2004
Conference NameIEEE International Conference on Image and Graphics
Source PublicationProc. IEEE International Conference on Image and Graphics
Pages422-425
Conference Date2004
Conference PlaceHong Kong
Document Type会议论文
Identifierhttp://ir.ia.ac.cn/handle/173211/13925
Collection09年以前成果
Recommended Citation
GB/T 7714
Jiali Cui,Yunhong Wang,Tieniu Tan,et al. Fast Recursive Mathematical Morphological Transforms[C],2004:422-425.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiali Cui]'s Articles
[Yunhong Wang]'s Articles
[Tieniu Tan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiali Cui]'s Articles
[Yunhong Wang]'s Articles
[Tieniu Tan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiali Cui]'s Articles
[Yunhong Wang]'s Articles
[Tieniu Tan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.